Alert archive / New York / Special Weather Statements in 2018

Special Weather Statement, NWS New York, NY

July 4, 2018Putnam County, New York

NWS New York, NY issued this special weather statement at Jul 4, 2018, 3:08 PM EDT for Putnam County, New York. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2018, 3:08 PM EDT (19:08 UTC)
Expired
Jul 4, 2018, 3:30 PM EDT
In force
22 min
Issued by
NWS New York, NY

County Putnam County, NY

The radar

The Brookhaven radar (KOKX), 107 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.1 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
1091 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

669 
WWUS81 KOKX 041908
SPSOKX

Special Weather Statement
National Weather Service New York NY
308 PM EDT WED JUL 4 2018

CTZ005-NYZ067-068-070-041930-
Northern Fairfield-Putnam-Northern Westchester-Orange-
308 PM EDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER...EAST CENTRAL ORANGE AND PUTNAM COUNTIES...

At 307 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danbury to West Point. Movement was
west at 10 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Danbury, Peekskill, Mahopac, Lake Carmel, West Point, Brewster, Cold
Spring, New Windsor, Ridgefield, Redding, Carmel, Yorktown Heights,
Fahnestock State Park, Jefferson Valley and Putnam Valley.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4148 7400 4146 7400 4144 7398 4148 7394
      4148 7363 4127 7336 4127 7396 4129 7394
      4132 7398 4127 7406 4127 7412 4148 7420
TIME...MOT...LOC 1907Z 100DEG 10KT 4136 7350 4137 7404 

$$

MD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:41 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jul 4, 1:41 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service New York NY
141 PM EDT Wed Jul 4 2018

.SYNOPSIS...
A hot and humid air mass will remain over the area until a cold
frontal passage on Friday. High pressure will then build in this
weekend into early next week. A weak frontal system may approach
on Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Warm/hot and very humid conditions persist. Core of anomalously
strong middle and upper level ridge begins to retrograde
westward. No changes were made to the heat advisory, which is
in effect until 9 pm for all but coastal southeast Connecticut
and coastal and southeast Long Island.

Convection is firing across NW zones. Will need to watch
organization just downstream, as NYC metro could be impacted by
storms this afternoon. Pops raised across portions of the area.

Continued onshore flow through the afternoon pushes the best
instability further NW into the early evening. Any updrafts that
can sustain themselves could produce localized flash flooding
and an isolated severe wind gust as was the case on Tuesday.
Storm motion may be erratic and ill defined due to very weak
flow.

There is a moderate risk for rip currents this afternoon/early
evening as swells have increased to 2 to 3 ft.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
Lingering showers and storms across the interior will quickly
dissipate around sunset as strong heating ends and inhibition
develops. Continued onshore flow and a warm and humid air mass
should promote stratus and fog development overnight and it could
end up more widespread than previous nights. Lows will be lower to
middle 70s.

Middle and upper level ridge continues to retrograde on Thursday
with heights gradually lowering aloft. Convective chances appear
less than previous days with no clear focus for lift. Will continue
with low chance PoPs across the interior, but the best focus may be
well to the NW of the CWA closer to an approaching shortwave trough.

Stronger onshore flow is progged on Thursday. It will still be hot
and humid, but temperatures may struggle to reach 90 degrees with
upper 80s most likely away from the immediate coast. Per
collaboration with neighboring offices, have held off on a heat
advisory for Thursday as heat indices may end up marginal or fall
just short of 95 degrees.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A pattern change will be in the works, as the upper ridge that has
brought us the heat and humidity retrogrades to the western states,
while a cutoff upper low riding atop the ridge moves into eastern
Canada and sends a cold front across on Friday. Model trend looks
faster with its passage. Showers/tstms are likely, with an attendant
heavy rain and flooding potential. See Hydrology section for further
details.

The front should quickly pass to the SE Friday evening, ushering a
much more comfortable air mass for Sat, with high temps in the 70s
to near 80 and dewpoints dropping to the mid 40s-lower 50s range.
Temps should moderate to near average for Sunday-Tuesday, with highs
in the lower/mid 80s and lows from the upper 50s to upper 60s.

Timing of an approaching frontal system on Tue is uncertain, and
dependent on progression/phasing of northern stream energy and the
amplitude/position of the upper ridge over the western states.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Weak high pressure remains over the region with scattered
afternoon convection.

VFR today with a S/SE sea breeze at 10 kt or less for all
terminals but KSWF. The best chance for TSTMs this afternoon
continues to be north and west of the city terminals, but a few
could drift into KEWR/KTEB/KHPN. The likelihood of the city
terminals being impacted remains too low to include in the TAFs
at this time. Any lingering thunderstorms will dissipate
shortly after sunset.

Stratus develops across eastern terminals late this evening
before spreading westward towards the city terminals overnight.
IFR conditions expected at eastern and coastal terminals, with
MVFR elsewhere.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Amendments possible late this evening and
tonight for changing flight categories.

KLGA TAF Comments: Amendments possible tonight for changing
flight categories.

KEWR TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible tonight for changing flight categories.

KTEB TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible tonight for changing flight categories.

KHPN TAF Comments: Low chance of TSTM at terminal this afternoon.
Amendments possible this evening and tonight for changing flight
categories.

KISP TAF Comments: Amendments possible this evening and tonight
for changing flight categories.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday-Thursday night...Low clouds and fog with IFR conds likely
for eastern terminals, and possible all other terminals where MVFR
is otherwise more likely. Isolated afternoon/evening tstms possible
NW of NYC metro.
.Friday...Cold fropa with MVFR/IFR likely in numerous showers/tstms.
.Saturday-Monday...VFR.

&&

.MARINE...
Winds and seas will remain below SCA levels through Thursday
night with a weak pressure gradient. SW winds 15-20 kt ahead of
an approaching cold front on Friday should push ocean seas E of
Fire Island Inlet above 5 ft. Post-frontal N-NE flow may also
gust up to 25 kt, with corresponding 5-ft seas, on the outer
ocean waters late Fri night into Sat morning.

&&

.HYDROLOGY...
Locally heavy rain is possible this afternoon in showers and
thunderstorms, mainly north and west of NYC. Localized flash
flooding is possible due to expected slow motion of these
storms.

Showers and thunderstorms Friday into Friday night are expected to
bring an average of an inch of rain. With PW as high as 2.3 inches,
tall/skinny CAPE, a very deep warm cloud layer of 12-13 kft all
lending to efficient warm rain processes, plus Corfidi vectors
indicating potential for training cells ahead of/along the frontal
boundary, there is some potential for torrential rainfall and flash
flooding. Deep layer westerly flow appears to be the main factor
playing against this potential.

&&

.CLIMATE...
Record high temperatures and record high minimum temperatures
for the next few days.

High Temperature Records for:
           July 4		 July 5
NYC...   102...1949	   101...1999
LGA...   100...1949	   100...1999
JFK...   101...2010	   102...1999
EWR...   105...1949	   103...1999
ISP...    97...2010	   102...1999
BDR...    98...1949	   100...1999

Record High Minimum Temperatures for:
            July 4		  July 5
NYC...    81...2002		82...1999
LGA...    82...1999		86...1999
JFK...    80...2002		80...1999
EWR...    81...2002		81...1999
ISP...    76...2002		78...1999
BDR...    80...2002		74...2013

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO-35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 9 PM EDT this evening for CTZ005>009.
NY...Heat Advisory until 9 PM EDT this evening for NYZ067>075-078-
     176>178.
NJ...Heat Advisory until 9 PM EDT this evening for NJZ002-004-006-
     103>108.
MARINE...None.

&&

SYNOPSIS...Goodman/DS
NEAR TERM...Goodman/DS/PW
SHORT TERM...DS/PW
LONG TERM...Goodman
AVIATION...FEB
MARINE...Goodman/DS/PW
HYDROLOGY...Goodman/DS
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jul 4, 4:30 AM EDT, 10 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
430 AM EDT Wed Jul 4 2018

CTZ005>009-NJZ002-004-006-103>108-NYZ067>075-078-176>178-051000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-
430 AM EDT Wed Jul 4 2018

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms with a cold frontal passage on Friday have
potential to produce torrential rainfall and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Friday.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ010>012-NYZ079>081-179-051000-
Southern New Haven-Southern Middlesex-Southern New London-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Southern Nassau-
430 AM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for southern Connecticut and
southeast New York.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Showers and thunderstorms with a cold frontal passage on Friday have
potential to produce torrential rainfall and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Friday.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-051000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
430 AM EDT Wed Jul 4 2018

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jul 4, 1:30 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service New York NY
130 PM EDT WED JUL 4 2018

NJZ004-006-103>106-041815-
Hudson-Eastern Essex-Western Bergen-Western Essex-Eastern
Bergen-Eastern Passaic-
130 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...SOUTH
CENTRAL BERGEN AND ESSEX COUNTIES...

At 130 PM EDT, a strong thunderstorm was located over Passaic, moving
west at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, Orange, Paramus,
Lyndhurst, Millburn, Rutherford, Secaucus, Caldwell, Hawthorne,
Fairfield and Teterboro.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4073 7435 4080 7436 4082 7433 4086 7432
      4087 7434 4090 7434 4091 7432 4091 7429
      4089 7428 4090 7427 4091 7427 4093 7429
      4097 7428 4096 7405 4078 7402 4072 7427
      4072 7429 4071 7431
TIME...MOT...LOC 1730Z 082DEG 7KT 4086 7413

MD
Special weather statement, Jul 4, 1:52 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service New York NY
152 PM EDT WED JUL 4 2018

NYZ067-041830-
Orange-
152 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...

At 152 PM EDT, a strong thunderstorm was located over Goshen. The
storm is nearly stationary.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Monroe, Goshen, Chester, Florida, Scotchtown, Mechanicstown and New
Hampton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4148 7438 4144 7418 4128 7418 4133 7451
TIME...MOT...LOC 1752Z 012DEG 1KT 4138 7431

MD
Special weather statement, Jul 4, 2:08 PM EDT, 1 hour before
Special Weather Statement
National Weather Service New York NY
208 PM EDT WED JUL 4 2018

NJZ004-105-041845-
Western Essex-Eastern Passaic-
208 PM EDT WED JUL 4 2018

...A STRONG THUNDERSTORM WILL AFFECT EASTERN PASSAIC AND NORTHWESTERN
ESSEX COUNTIES...

At 208 PM EDT, a strong thunderstorm was located over Wayne. The
storm is nearly stationary.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Paterson, Wayne, Hawthorne, Fairfield, Clifton, Little Falls, Cedar
Grove, Woodland Park, Totowa, West Caldwell, North Haledon, Haledon,
North Caldwell and Prospect Park.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4090 7433 4091 7429 4089 7428 4090 7427
      4091 7427 4093 7429 4095 7428 4098 7428
      4097 7415 4097 7414 4094 7415 4092 7413
      4084 7416 4085 7418 4083 7418 4085 7433
      4086 7432 4087 7434
TIME...MOT...LOC 1808Z 107DEG 4KT 4091 7424

MD
Special weather statement, Jul 4, 2:22 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service New York NY
222 PM EDT WED JUL 4 2018

CTZ005-NYZ068-070-041845-
Northern Fairfield-Putnam-Northern Westchester-
222 PM EDT WED JUL 4 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER AND EASTERN PUTNAM COUNTIES...

At 222 PM EDT, strong thunderstorms were clustered near Danbury,
moving west at 10 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Danbury, Brewster, Newtown, Ridgefield, Bethel, Redding, Carmel,
Brewster Hill, Golden's Bridge and Peach Lake.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4140 7335 4129 7335 4128 7375 4146 7373
TIME...MOT...LOC 1822Z 092DEG 8KT 4136 7351

MD
Special weather statement, Jul 4, 2:44 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service New York NY
244 PM EDT WED JUL 4 2018

CTZ005-NYZ068-070-041915-
Northern Fairfield-Putnam-Northern Westchester-
244 PM EDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER AND PUTNAM COUNTIES...

At 244 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bethel to near Mahopac. The storms
are nearly stationary.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Danbury, Mahopac, Brewster, Newtown, Ridgefield, Bethel, Wilton,
Weston, Redding, Carmel, Yorktown Heights, Fahnestock State Park,
Georgetown, Jefferson Valley and Putnam Valley.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4141 7332 4126 7331 4121 7390 4147 7387
TIME...MOT...LOC 1844Z 008DEG 4KT 4134 7339 4135 7380

MD
Special weather statement, Jul 4, 3:08 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service New York NY
308 PM EDT WED JUL 4 2018

CTZ005-NYZ067-068-070-041930-
Northern Fairfield-Putnam-Northern Westchester-Orange-
308 PM EDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER...EAST CENTRAL ORANGE AND PUTNAM COUNTIES...

At 307 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Danbury to West Point. Movement was
west at 10 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Danbury, Peekskill, Mahopac, Lake Carmel, West Point, Brewster, Cold
Spring, New Windsor, Ridgefield, Redding, Carmel, Yorktown Heights,
Fahnestock State Park, Jefferson Valley and Putnam Valley.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4148 7400 4146 7400 4144 7398 4148 7394
      4148 7363 4127 7336 4127 7396 4129 7394
      4132 7398 4127 7406 4127 7412 4148 7420
TIME...MOT...LOC 1907Z 100DEG 10KT 4136 7350 4137 7404

MD

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:58 AM EDTSpecial Weather StatementOKXOrange47 min
Jul 4, 12:53 PM EDTSevere Thunderstorm WarningOKXOrange52 min
Jul 4, 1:09 PM EDTAreal Flood AdvisoryOKXOrange2 hr
Jul 4, 1:52 PM EDTSpecial Weather StatementOKXOrange38 min
Jul 4, 2:44 PM EDTSpecial Weather StatementOKXPutnam31 min
Jul 4, 3:25 PM EDTAreal Flood AdvisoryOKXOrange, Putnam, Westchester95 min
Jul 4, 3:28 PM EDTSpecial Weather StatementOKXPutnam47 min
Jul 4, 3:36 PM EDTSevere Thunderstorm WarningOKXOrange, Putnam24 min
Jul 4, 3:57 PM EDTSpecial Weather StatementOKXOrange33 min
Jul 4, 4:04 PM EDTAreal Flood AdvisoryOKXOrange, Rockland86 min
Jul 4, 4:29 PM EDTSpecial Weather StatementOKXOrange, Rockland, Westchester31 min
Jul 4, 4:59 PM EDTSpecial Weather StatementOKXOrange, Rockland, Westchester31 min
Jul 4, 5:02 PM EDTAreal Flood AdvisoryOKXWestchester58 min
Jul 4, 12:32 PM EDTSpecial Weather StatementOKXPassaic43 min
Jul 4, 1:30 PM EDTSpecial Weather StatementOKXBergen, Essex45 min
Jul 4, 2:08 PM EDTSpecial Weather StatementOKXEssex37 min
Jul 4, 2:29 PM EDTAreal Flood AdvisoryOKXEssex, Passaic60 min
Jul 4, 5:42 AM EDTAreal Flood AdvisoryOKXSoutheastern Connecticut Planning Region63 min
Jul 4, 2:22 PM EDTSpecial Weather StatementOKX23 min
Jul 4, 2:59 PM EDTAreal Flood AdvisoryOKXGreater Bridgeport Planning Region45 min

Nearby

Special Weather Statements in New York, 2018Special Weather Statements in Connecticut, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.